# SDR MALA964943

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2692P
- Make and model: Swrngn SA227AC
- Aircraft serial: AC658B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Lack Of Lube
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

YXU - FLT 3345 - ON CLIMB-OUT, THE RIGHT MAIN GEAR INTRANSIT LIGHT FAILED TO ILLUMINATE UPON GEAR RETRACTION.  ALL OTHER GEAR INDICATIONS NORMAL.  THE AIRCRAFT CONTINUE TO DTW.  MAINTENANCE CLEARED AND LUBED THE RIGHT LANDING GEAR SWITCHES.  ALL CHECKS SATISFACTORY.  (X)
